# SDR CALA2025012100152

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,730 hours, 29,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A3531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT BILGE AREA BTW STA 351 TO 360 STR 27R FOUND STRINGER CHANNEL CORRODED (REF. AAR NR 1000029441) REMOVED, REPLACED HAT SECTION ON STA 351 TO 360 STR 27R IAW B737 -800 SRM 53-00-03-2R-1 AND SRM 51-40-02-0G-0 (ESFR NO. 1038178)
